# SDR EISA98204

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CARD C53-100-01 PART 4 INSPECTION OF LOWER FUSE BS 178 TO 1183.  DETECTED ROW OF RIVETS RIGHT SIDE AT STRINGER 25 STATION 680 TO 660 SKIN BULGED AND STRINGER CRACKED WITH CORROSION.  REPLACED STRINGER 25 PER SRM 53-10-3 FIG 1 HEAVY LIFT N/R CARD 905789.  (M)
